| Model Number |
AG-920RA |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that their multi-gas unit was displaying low co2 readings during a case.The customer also reported that the unit went through self calibration after which the readings were low.They replaced the dry line water trap, as well as the sampling line, but the issue persisted.They would like to send the unit in for a repair.There was no harm or injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The customer reported that their multi-gas unit was displaying low co2 readings during a case.
Additional Manufacturer Narrative
Details of the complaint: on 11/21/2019, customer at (b)(6) health center reported the gas unit (ag-920ra sn: (b)(6)) had low co2 readings.The issue would occur after the device goes through a self calibration.Investigation summary: as the reported issue could not be reproduced at nka, the root cause could not be determined.Risk analysis was not conducted as evaluation of the unit at nka did not identify a non-conformance.
Event or Problem Description